# SDR 0003489975

- Difficulty date: September 17, 2000
- Submitted: September 27, 2000
- Operation: Air carrier
- Aircraft: N9339
- Make and model: Doug DC-9-31
- Aircraft serial: 47382
- Aircraft time: 76,967 hours, 81,670 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND EMERGENCY LIGHTS INOPERATIVE IN THE FORWARD AISLE AND CEILING.  MAINTENANCE REPLACED BATTERIES IN THE POWER SUPPLY.
